On a boundary value problem of the fourth order

Valter Šeda

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 1, page 65-74
  • ISSN: 0528-2195

How to cite

top

Šeda, Valter. "On a boundary value problem of the fourth order." Časopis pro pěstování matematiky 106.1 (1981): 65-74. <http://eudml.org/doc/19101>.

@article{Šeda1981,
author = {Šeda, Valter},
journal = {Časopis pro pěstování matematiky},
keywords = {existence of a unique solution; interpolation problem of the fourth order},
language = {eng},
number = {1},
pages = {65-74},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a boundary value problem of the fourth order},
url = {http://eudml.org/doc/19101},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Šeda, Valter
TI - On a boundary value problem of the fourth order
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 1
SP - 65
EP - 74
LA - eng
KW - existence of a unique solution; interpolation problem of the fourth order
UR - http://eudml.org/doc/19101
ER -

References

top
  1. E. F. Beckenbach R. Bellman, Inеqualitiеѕ, (Ruѕѕian tranѕlation), Izdat. Miг, Moѕkva 1965. (1965) MR0181710
  2. P. Hartman, On N-paramеtеr familiеѕ and intеrpolation problеmѕ for nonlinеar ordinaгy diffегеntial еquationѕ, Tranѕ. Amег. Math. Soс. 154 (1971), 201-226. (1971) MR0301277
  3. L. K. Jackson, A сompaсtnеѕѕ сondition foг ѕolutionѕ of ordinaгy diffеrеntial equationѕ, Proс. Amеr. Math. Soс. 57 (1976), 89-92. (1976) MR0404743
  4. И. T. Kuгypaдзe, Hекoтopые сингyляpные кpaевые зaдaчи для oбыкнoвенныx диффеpенциaльныx ypaвнений, Издaт. Tбилис. yнив., Tбилиси 1975. (1975) 
  5. G. A. Klaasen, Continuouѕ dеpеndеnсе foг n-point boundary valuе problеmѕ, Siam J. Appl. Math. 29 (1975), 99-102. (1975) MR0402159
  6. V. Šeda, Three sufficient conditions for compactness of a family of solutions of ordinary differential equations, Equazioni differenziali ordinarie ed equazioni funzionali, Comunicazioni del Convegno Equadiff 78, Firenze 1978. (1978) Zbl0434.34012MR0690611
  7. V. Šeda, A partially ordered space connected with the de la Vallée Poussin problem, Equadiff IV, Proceedings, Prague, 1977, Lecture Notes in Mathematics, Springer Verlag, 374-383. (1977) Zbl0408.34022MR0535358

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.